# SDR QXEA0100505

- Difficulty date: April 6, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Eroded
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND AIR CYCLE MACHINE INLET ERRODED.  REPAIRED IAW FOKKER SRM 51-10-05, 51-31-01 AND 51-31-05.
